Korean J. Math.  Vol 21, No 3 (2013)  pp.311-318
DOI: https://doi.org/10.11568/kjm.2013.21.3.311

A remark on IFP rings

Chang Hyeok Lee, Hyo Jin Lim, Jae Hyoung Park, Jung Hyun Kim, Jung Soo Kim, Min Joon Jeong, Min Kyung Song, Si Hwan Kim, Su Min Hwang, Tae Kang Eom, Min Jung Lee, Yang Lee, Sung Ju Ryu


We continue the study of power-Armendariz rings over IFP rings, introducing $k$-power Armendariz rings as a generalization of power-Armendariz rings. Han et al. showed that IFP rings are 1-power Armendariz. We prove that IFP rings are 2-power Armendariz. We moreover study a relationship between IFP rings and $k$-power Armendariz rings under a condition related to nilpotency of coefficients. 

Subject classification

16U80, 16N40


Full Text:



  • There are currently no refbacks.

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr